# SDR CA110603003

- Difficulty date: May 11, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,329 hours
- Engine: Allsn 250C20B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ELT INSPECTION, UNIT WAS FOUND TO HAVE 28 CRACKS IN THE HOUSING. THE UNIT WAS FOUND TO HAVE SOME OIL CONTAMINATION ON THE HOUSING.  ALL CRACKS WERE FOUND NEAR THE COVER SCREWS SUGGESTING THAT THE SCREWS MAY HAVE BEEN OVER-TORQUED. THE COVER SCREWS HAD NOT BEEN REMOVED SINCE THE ELT CAME FROM THE MFR.
